Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dependency effect due to long term intake of anti allergics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   hwo cn i help you
User :   hi
User :   Can intake of antiallergic medicine for many years have any adverse side effect
Doctor :   it has the dependency effect
Doctor :   any medicine for that matter has the dependency
User :   For eg Triaminic ,actifed plus etc.Can it lead to memory loss.What is dependancy effect
User :   I have been taking antiallergic medicine for last 20 years.Also can it cause any effect on vision in the long run.
Doctor :   Yes
Doctor :   It should be changed constantly under the supervision of the doctor
User :   I have cold allergy and take around 2 medicines a week for last 20 years on an it very harmful
User :   Yes is for what -memory loss or vision problem
Doctor :   for both
Doctor :   every person is individualistic for every drug
Doctor :   and it may not work for two diff people
Doctor :   for the same probl
User :   also if ESR is high does it always indicate presence of infection in the body
Doctor :   no
Doctor :   some physiological conditions can also raise esr
User :   ok thanks.But is there a cure for cold allergy.I have tied out every option starting from normal medicines to .....Nothing has worked.I feel much better in non humid places rather than in humid places where more sweating occurs.Can u suggest a cure.
User :   i have tried every type of results till date.
Doctor :   have you seen an allergist
User :   even if i take a cup of icecream i will catch cold for sure.such is my condition
Doctor :   who tries to desensitise
Doctor :   then it is always only way to avoid cold
User :   no remedy then -is it?
Doctor :   yes
User :   Thnks for your suggestions. Bye.It was a good chat.Good Day
Doctor :   Thanks please refer to you frined
Doctor :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor